# SDR DALA1130509875

- Difficulty date: April 2, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N784NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48109
- Aircraft time: 71,726 hours, 65,746 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP DOOR, STA Y381, AT UPPER PAN LOCATION, EXTERNAL SKIN WITH DENT OUT OF LIMITS PER SRM 53-04, PG    217, FIG 38, CONDITION 1B.  COLD FORMED SKIN BACK TO ORIG.  CONTOUR PER SRM 53-04, PG 218H, FIG 38, TABLE "C", NDT-NO   CRACKS NOTED.  FABBED,TREATED, PRIMED, AND INSTALLED INTERNAL DOUBLER REPAIR AT FWD CARGO DOOR OUTER SKIN, STA Y381 PER SRM 53-04, PG 218H FIG 38, VIEW E.
